Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Analytic functions that take values in a convex region


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 14 (1963), 60-64
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1963-0142748-X
MathSciNet review: 0142748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Über den Variabilitätsbereich der Koeffizienten von Potenzreihen, die gegebene Werte nicht annehmen, Math. Ann. 64 (1907), no. 1, 95–115 (German). MR 1511425, https://doi.org/10.1007/BF01449883
  • [2] -, Über den Variabilitätsbereich der Fourier'schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 193-217.
  • [3] G. Herglotz, Über Potenzreihen mit positivem reellen Teil im Einheitskreis, Ber. Sachs. Akad. Wiss. Leipzig Math.-Phys. Kl. 63 (1911), 501-511.
  • [4] C. Loewner, Üntersuchungen über die Verzerrung bei Konformen Abbildungen des Einheitskreises $ \vert z\vert < 1$ die durch Funktionen mit nicht verschwindender Ableitung geliefert werden, Ber. Sachs. Akad. Wiss. Leipzig, Math.-Phys. Kl. 69 (1917), 89-106.
  • [5] Zeev Nehari, Conformal mapping, McGraw-Hill Book Co., Inc., New York, Toronto, London, 1952. MR 0045823
  • [6] Rolf Nevanlinna, Eindeutige analytische Funktionen, J. W. Edwards, Ann Arbor, Michigan, 1944 (German). MR 0010717

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0142748-X
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society